# SDR R61A2020120800854

- Difficulty date: November 19, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 26,445 hours, 18,763 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-STAB RIBS 9 & 10 TRAILING EDGE IS CRACKED.  REPLACED IAW SRM 51-41-01 AND 51-41-02.
